# SDR SWIA200210858

- Difficulty date: May 5, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 19,068 hours, 16,774 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Check Valve
- Condition: Malfunctioned
- Location: Left Pack Heat E
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

LEFT PACK FAILED INFLIGHT. RIGHT PACK DEFERRED.  PERFORMED EMERGENCY DESCENT PROCEDURE PER QRH.  LEFT PACK HEAT EXCHANGER CHECK VALVE HINGE AND SPRING WORN. REMOVED AND REPLACED CHECK VALVE (FAN BYPASS) PER MM 21-52-07.  LEFT PACK OPS OK.  P/N:  350023000.
